Translator Disclaimer
Summer 2020 Existence results for neutral integro-differential equations with nonlocal conditions
Jianbo Zhu, Xianlong Fu
J. Integral Equations Applications 32(2): 239-258 (Summer 2020). DOI: 10.1216/jie.2020.32.239

Abstract

We study the existence and regularity of solutions for neutral integro-differential equations with nonlocal condition by applying the theory of resolvent operators established recently in the literature. Since the nonlinear terms of the systems involve spacial derivatives, we make full use of the theory of fractional power, the α-norm, and Schauder’s fixed point theorem to discuss the problems. An example is given to illustrate the applications of the obtained results.

Citation

Download Citation

Jianbo Zhu. Xianlong Fu. "Existence results for neutral integro-differential equations with nonlocal conditions." J. Integral Equations Applications 32 (2) 239 - 258, Summer 2020. https://doi.org/10.1216/jie.2020.32.239

Information

Received: 17 September 2018; Revised: 13 April 2019; Accepted: 7 June 2019; Published: Summer 2020
First available in Project Euclid: 28 August 2020

zbMATH: 07282586
MathSciNet: MR4141407
Digital Object Identifier: 10.1216/jie.2020.32.239

Subjects:
Primary: 34K30 , 34K40 , 35R09 , 45K05 , 47N20

Keywords: fractional power operator , neutral integro-differential equation , nonlocal condition , resolvent operator , Schauder's fixed point theorem

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • Summer 2020
Back to Top